Quaternionic invariants of virtual knots and links

Bartholomew, Andrew and Fenn, Roger (2008) Quaternionic invariants of virtual knots and links. Journal of Knot Theory and Its Ramifications, 17 (2). pp. 231-251. ISSN 0218-2165

Full text not available from this repository.


In this paper we define and give examples of a family of polynomial invariants of virtual knots and links. They arise by considering certain 2 x 2 matrices with entries in a possibly non-commutative ring, for example the quaternions. These polynomials are sufficiently powerful to distinguish the Kishino knot from any classical knot, including the unknot

Item Type: Article
Keywords: Virtual knots; knot invariant; biquandle; Yang–Baxter; quaternion Read More: http://www.worldscientific.com/doi/abs/10.1142/S021821650800604X
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Roger Fenn
Date Deposited: 12 Feb 2013 10:24
Last Modified: 12 Feb 2013 10:24
URI: http://sro.sussex.ac.uk/id/eprint/22081
📧 Request an update